12 Aug 2011
You need to be well in to withdrawal, especially with Morphine. The dose of Morphine you were on matters too, so I wish you had given it. The 2nd time I had to induct onto Sub I was on 240 - 300 mg of Morphine a day because I had surgery and that was why I was on so much. Don't be surprised if you have to suffer some mild withdrawal symptoms for a while. I did. The 1st time I went on Sub I had been on Vicodin and the transition was smooth and simple. I waited to be in wds, took 8 mg of Sub and went to sleep. I never had wds again. It wasn't like that with Morphine. I had mild wds for about 11 days. The wds kept getting milder until I finally woke up 1 day and they were completely gone. I think I was taking 14 mg of Sub to do that. You may need more or less, everyone is different. In fact you may have an easy transition because everyone is indeed different. So all I'm saying is if you do feel mild wds for a while, don't panic. But they should be mild, and quite bearable. Good luck and let us know what happens.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just stopped taking about 80mg/day of morphine and switched to about 4 mg/day of Suboxone. I?
... am not under the direction of a professional. Any information would be helpful? Or about how long I will be experiencing withdrawal? I've ...
1 answer • 21 Nov 2009
I am trying to stop taking oxys (480mgs a day for 2 years) and I was told that if I take Subutex instead of Suboxone that I can take it w/o having to ...
5 answers • 14 Dec 2010
... time the last I had wad not even a tiny peice of the strip made it last for twonhalf days im in a lot of pain from dds and I have a 15mg morphine ...
1 answer • 26 Dec 2011